# SDR UALA2010062302233

- Difficulty date: June 23, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 76,584 hours, 12,434 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 273T62006
- Part serial: 989
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK APPEARS TO BE COMING FROM AFT OTBD AREA OF WHEEL WELL AREA. DOOR WAS WET ON AFT EDGE AND WIPED DOWN. UNABLE TO LOCATE, PULLED FROM ACFT. RT WHEEL WELL. REPLACED SIDE BRACE ACTUATOR, NO LEAKS FOUND. OPS CHECKS GOOD.
